Invariant conditions of stability of unperturbed motion for differential systems with quadratic nonlinearities in the critical case
Închide
Articolul precedent
Articolul urmator
95 0
SM ISO690:2012
NEAGU, Natalia; ORLOV, Victor; POPA, Mihail. Invariant conditions of stability of unperturbed motion for differential systems with quadratic nonlinearities in the critical case. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 301-304. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

Invariant conditions of stability of unperturbed motion for differential systems with quadratic nonlinearities in the critical case

Pag. 301-304

Neagu Natalia12, Orlov Victor3, Popa Mihail4
 
1 Moldova Tiraspol State University,
2 Ion Creanga Pedagogical State University of Chisinau,
3 Technical University of Moldova,
4 Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 5 octombrie 2017


Rezumat

The center-affine invariant conditions of stability of unperturbed motion governed by differential systems in the plane with quadratic nonlinearities in the critical case were determined.

Cuvinte-cheie
Differential systems, stability of unperturbed motions, center-affine comitants and invariants,

Sibirsky graded algebra